MathSciNet Relay Station
MathSciNet bibliographic data
MR1318808 65M55 (65M15 76M25 76Rxx)
Kurbatov, A. A. Some estimates concerning the overlapping domain decomposition method for the convection-diffusion equation. East-West J. Numer. Math. 1 (1993), no. 4, 303–309.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement